Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 118, NWS New Orleans, LA

June 13, 2021Pearl River County, Walthall County, Mississippi; Washington Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 13, 2021, 5:53 PM CDT for Pearl River County, Walthall County, Mississippi; Washington Parish, Louisiana. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2021, 5:53 PM CDT (22:53 UTC)
Expired
Jun 13, 2021, 6:58 PM CDT
In force
65 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Washington Parish, LA, Pearl River County, MS, Walthall County, MS

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:11 PM CDTTSTM WND DMG7 Ne Poplarville, MSMULTIPLE TREES DOWN ALONG I-59 NEAR MILE MARKER 35.
Jun 13, 6:24 PM CDTTSTM WND DMG8 Sse Poplarville, MSMULTIPLE TREES DOWN ALONG HIGHWAY 53 NEAR SAVANNAH CURVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:22 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2021-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2021-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2482 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

941 
WUUS54 KLIX 132253
SVRLIX
LAC117-MSC109-147-140030-
/O.NEW.KLIX.SV.W.0118.210613T2253Z-210614T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
553 PM CDT Sun Jun 13 2021

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  Eastern Washington Parish in southeastern Louisiana...
  Southeastern Walthall County in southern Mississippi...
  Pearl River County in southern Mississippi...

* Until 730 PM CDT.

* At 552 PM CDT, severe thunderstorms were located along a line
  extending from near Pickwick to near Brooklyn, moving south at 30
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Bogalusa, Poplarville, Varnado, Crossroads, Mcneil and Angie. 

This includes Interstate 59 in Mississippi between mile markers 13
and 42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3110 8993 3107 8992 3107 8984 3100 8983
      3101 8951 3100 8947 3098 8947 3098 8943
      3101 8942 3101 8935 3065 8934 3065 8952
      3064 8954 3061 8954 3064 8982 3067 8985
      3066 8997 3068 9007
TIME...MOT...LOC 2252Z 009DEG 25KT 3119 8984 3105 8914 

HAIL...0.75IN
WIND...60MPH
 
$$

KLG
4 follow-up statements
292 
WWUS54 KLIX 132321
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
621 PM CDT Sun Jun 13 2021

LAC117-MSC147-132331-
/O.CAN.KLIX.SV.W.0118.000000T0000Z-210614T0030Z/
Washington LA-Walthall MS-
621 PM CDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON PARISH IN
SOUTHEASTERN LOUISIANA AND SOUTHEASTERN WALTHALL COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Louisiana...and southern Mississippi.

LAT...LON 3065 8934 3065 8952 3064 8954 3061 8954
      3064 8982 3067 8985 3076 8983 3082 8978
      3084 8979 3086 8977 3092 8975 3098 8943
      3101 8942 3101 8935
TIME...MOT...LOC 2321Z 009DEG 25KT 3100 8987 3086 8917 

$$

MSC109-140030-
/O.CON.KLIX.SV.W.0118.000000T0000Z-210614T0030Z/
Pearl River MS-
621 PM CDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR PEARL RIVER COUNTY...

At 621 PM CDT, severe thunderstorms were located along a line
extending from near Sandy Hook to near Wiggins, moving south at 30
mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Poplarville, Crossroads and Mcneil. 

This includes Interstate 59 in Mississippi between mile markers 13
and 42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3065 8934 3065 8952 3064 8954 3061 8954
      3064 8982 3067 8985 3076 8983 3082 8978
      3084 8979 3086 8977 3092 8975 3098 8943
      3101 8942 3101 8935
TIME...MOT...LOC 2321Z 009DEG 25KT 3100 8987 3086 8917 

HAIL...1.00IN
WIND...70MPH
 
$$

KLG
850 
WWUS54 KLIX 132327
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
627 PM CDT Sun Jun 13 2021

MSC109-140030-
/O.CON.KLIX.SV.W.0118.000000T0000Z-210614T0030Z/
Pearl River MS-
627 PM CDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR PEARL RIVER COUNTY...

At 626 PM CDT, severe thunderstorms were located along a line
extending from near Sandy Hook to near Wiggins, moving south at 30
mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Poplarville, Crossroads and Mcneil. 

This includes Interstate 59 in Mississippi between mile markers 13
and 35.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms may likely produce 
widespread wind damage across areas along and east of Interstate 59. 
SEEK SHELTER NOW inside a sturdy structure and stay away from 
windows.
 
Mobile homes and high profile vehicles are especially susceptible to 
winds of this magnitude and may be overturned. For your protection 
move to an interior room on the lowest floor of a building. These 
storms have the potential to cause serious injury and significant 
property damage.

&&

LAT...LON 3065 8934 3065 8952 3064 8954 3061 8954
      3064 8982 3067 8985 3076 8983 3082 8978
      3084 8979 3086 8977 3092 8975 3093 8935
TIME...MOT...LOC 2326Z 009DEG 25KT 3098 8987 3084 8917 

HAIL...1.00IN
WIND...80MPH
 
$$

KLG
613 
WWUS54 KLIX 132337
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
637 PM CDT Sun Jun 13 2021

MSC109-140030-
/O.CON.KLIX.SV.W.0118.000000T0000Z-210614T0030Z/
Pearl River MS-
637 PM CDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EAST CENTRAL PEARL RIVER COUNTY...

At 636 PM CDT, severe thunderstorms were located along a line
extending from near Varnado to near Perkinston, moving south at 30
mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Poplarville and Mcneil. 

This includes Interstate 59 in Mississippi between mile markers 13
and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building.

This is a DANGEROUS SITUATION. These storms may likely produce 
widespread wind damage, especially across areas along and east of 
Interstate 59. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
Mobile homes and high profile vehicles are especially susceptible to 
winds of this magnitude and may be overturned. For your protection 
move to an interior room on the lowest floor of a building. These 
storms have the potential to cause serious injury and significant 
property damage.
&&

LAT...LON 3065 8934 3065 8952 3064 8954 3061 8954
      3063 8971 3076 8968 3085 8957 3085 8935
TIME...MOT...LOC 2336Z 009DEG 25KT 3092 8988 3078 8918 

HAIL...1.00IN
WIND...80MPH
 
$$

KLG
372 
WWUS54 KLIX 132358
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
658 PM CDT Sun Jun 13 2021

MSC109-140008-
/O.CAN.KLIX.SV.W.0118.000000T0000Z-210614T0030Z/
Pearl River MS-
658 PM CDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PEARL RIVER
COUNTY IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southern Mississippi.

LAT...LON 3065 8934 3065 8952 3064 8954 3061 8954
      3063 8971 3076 8968 3085 8957 3085 8935
TIME...MOT...LOC 2355Z 009DEG 25KT 3078 8990 3064 8921 

$$

KLG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:17 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 13, 4:17 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
417 PM CDT Sun Jun 13 2021

.SYNOPSIS...

Upper ridge centered over the Rockies, with troughing from South
Carolina to the Texas coast. 18z LIX special sounding showed a
very unstable airmass with a CAPE of 5000 J/kg and lifted index of
around -11. A DCAPE of over 1500 certainly indicates the
potential of for microbursts in this very unstable airmass.
Scattered convection developed around midday with an emphasis on
the Mississippi coast. Not really expecting to make significant
changes to Severe Thunderstorm Watch 265 with zone issuance. Watch
continues through 00z (7 PM CDT).

Away from convection, temperatures have jumped into the lower and
middle 90s across many areas with dew points in the mid 70s. Heat
index values have generally gotten to around 105, but wouldn't
rule out a few spots near or above our advisory criteria of 108.

&&

.SHORT TERM (through Wednesday afternoon)...

Convection allowing models indicate that convection may hold on as
long as 03z-04z with decent areal coverage with the emphasis
eventually concentrating south of Lake Pontchartrain. Troughing
shifts a bit southward on Monday, and convective development may
be somewhat more dependent on microscale factors. Forecast
soundings (12z NAM) look to be just as unstable tomorrow, and
wouldn't be totally surprised to see a few strong to severe storms
tomorrow afternoon. Expect heat index values to be in the same
range as today, just short of advisory in most areas.

For Tuesday afternoon, moisture levels drop off some, which should
lead to less areal coverage of convection than today and tomorrow.
Ridging attempts to build into the area on Wednesday, dropping
areal coverage of any afternoon convection down to about 20
percent or so.

Will trend a degree or two above NBM values on both highs and lows
for much of the area based on trends of the last 48 hours or so.
35

&&

.LONG TERM (Wednesday night and beyond)...

Ridging likely to keep the area mostly dry on Thursday. Beyond
Thursday, forecast confidence becomes lower as activity in the Bay
of Campeche starts moving northward. Rain chances will increase
again beginning on Friday, but moreso Saturday and Sunday.
Considering model timing, strength and location differences, will
keep the blended solution for now until solutions become better
defined. Would note that WPC/NHC medium range solutions are
carrying a low pressure center at 28N/92W next Sunday, which is
near the western edge of our coastal waters. At some point, heavy
rain is likely to become an issue, whether it occurs Sunday, or
beyond that, is the question.

Regarding temperatures, Thursday is likely to be rather warm and
will trend toward the warmer end of guidance. Agree with the
guidance that better rain chances, higher moisture, more clouds,
will bring lower high temperatures and smaller diurnal temperature
ranges, and did not depart from blends for Saturday/Sunday. 35

&&

.AVIATION...

VFR conditions expected at most terminals through the period
outside of TSRA. Convection already impacting KGPT and KASD, and
unable to preclude impacts at other terminals the remainder of
this afternoon, so will carry VCTS and address direct impacts with
amendments as necessary. Could see some MVFR visibilities in
BR/HZ around sunrise, particularly at KMCB, which should mix out
by 15z Monday. Looks like potentially another round of convection
Monday afternoon and will carry VCTS beyond 18z at KMSY and will
be adding to most other terminals with the 00z package. 35

&&

.MARINE...

The surface pressure field will be breaking down through the
first half of the week. This will cause winds and seas to relax
and lead to winds less than 10 knots and seas less than 2 feet.
The remainder of the forecast period will be determined by the
strength and track of a potential low pressure in the Bay of
Campeche. Winds will likely begin to pick up in the outer waters
Thursday night or Friday, but short of advisory criteria through
the end of the marine forecast period. 35

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  93  74  95 /  30  40  20  20
BTR  76  94  76  94 /  30  60  20  40
ASD  75  94  76  94 /  50  50  30  30
MSY  79  93  80  94 /  40  50  30  40
GPT  76  92  77  92 /  50  40  30  30
PQL  73  93  75  93 /  30  30  30  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

In the hours before

Local storm report, Jun 13, 5:21 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
521 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     MARINE TSTM WIND 12 SSW MANDEVILLE       30.20N 90.12W
06/13/2021  M41 MPH          GMZ530             LA   MESONET

            MID LAKE NOW RECORDED A MAX WIND GUST OF 41
            MPH.

&&

CAB
Special weather statement, Jun 13, 5:23 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service New Orleans LA
523 PM CDT Sun Jun 13 2021

LAZ039-075-MSZ071-077-132315-
Washington-Northwest St. Tammany-Walthall-Pearl River-
523 PM CDT Sun Jun 13 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
TAMMANY AND WASHINGTON PARISHES...SOUTHERN WALTHALL AND NORTHWESTERN
PEARL RIVER COUNTIES...

At 522 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Dexter to near Folsom. Movement was
northwest at 25 mph.

Expect rapid new storm development anywhere in the vicinity due to
outflow boundary interactions which may lead to quick changing
conditions.

In any one developing thunderstorm, winds in excess of 40 mph and
pea size hail are possible.

Locations impacted include...
Bogalusa, Covington, Franklinton, Abita Springs, Tylertown, Varnado,
Folsom, Sun, Enon, Crossroads, Bush, Dexter and Angie.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3117 9000 3113 9000 3113 8994 3107 8992
      3107 8984 3100 8983 3100 8974 3063 8977
      3048 8990 3049 9024 3074 9025 3080 9028
      3110 9026 3119 9004
TIME...MOT...LOC 2222Z 135DEG 22KT 3101 8999 3060 9024

KLG
Special weather statement, Jun 13, 5:28 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service New Orleans LA
528 PM CDT Sun Jun 13 2021

LAZ063-068-069-132330-
Lower Plaquemines-Lower Jefferson-Upper Plaquemines-
528 PM CDT Sun Jun 13 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL JEFFERSON
AND WEST CENTRAL PLAQUEMINES PARISHES...

At 527 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Myrtle Grove to 9 miles north of
Empire. Movement was south at 20 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Port Sulphur, Myrtle Grove, Pointe A La Hache, Empire, Buras,
Buras-triumph and Boothville-venice.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

If you are on or near areas of water, get out and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

LAT...LON 2933 8964 2932 8983 2934 8979 2934 8982
      2930 8990 2941 8978 2941 8987 2948 8984
      2944 8991 2949 8989 2945 9000 2951 9001
      2944 9003 2968 9000 2962 8964 2961 8973
      2939 8956 2939 8940 2915 8943
TIME...MOT...LOC 2227Z 009DEG 16KT 2959 8991 2955 8956

KLG
Local storm report, Jun 13, 5:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
541 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     MARINE TSTM WIND 12 SSW MANDEVILLE       30.20N 90.12W
06/13/2021  M55 MPH          GMZ530             LA   MESONET

            55 MPH GUST RECORD AT MID LAKE.

&&

CAB
Local storm report, Jun 13, 5:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
544 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     MARINE TSTM WIND 1 SSW MANDEVILLE        30.36N 90.09W
06/13/2021  M43 MPH          GMZ530             LA   MESONET

            SUNSET POINT PIER IN MANDEVILLE RECORDED A
            WIND GUST OF 43 MPH.

&&

CAB
Local storm report, Jun 13, 5:52 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
552 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     MARINE TSTM WIND 11 SSE PASCAGOULA       30.21N 88.50W
06/13/2021  M42 MPH          GMZ532             MS   C-MAN STATION

            PTMB1 RECORDED A WIND GUST OF 42 MPH.

&&

CAB

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:07 PM CDTSpecial Weather StatementLIXJackson38 min
Jun 13, 1:57 PM CDTSpecial Weather StatementLIXJackson63 min
Jun 13, 2:40 PM CDTSpecial Weather StatementLIXHancock65 min
Jun 13, 2:48 PM CDTSpecial Weather StatementLIXHancock57 min
Jun 13, 2:56 PM CDTSevere Thunderstorm WarningLIXHancock, Harrison28 min
Jun 13, 3:30 PM CDTSpecial Weather StatementLIXHancock60 min
Jun 13, 4:23 PM CDTSpecial Weather StatementLIXPearl River67 min
Jun 13, 4:28 PM CDTSevere Thunderstorm WarningLIXPearl River32 min
Jun 13, 6:35 PM CDTSevere Thunderstorm WarningLIXHancock, Harrison, Pearl River54 min
Jun 13, 12:12 AM CDTSpecial Marine WarningLIX48 min
Jun 13, 12:58 AM CDTSpecial Marine WarningLIX62 min
Jun 13, 1:43 AM CDTSpecial Marine WarningLIX62 min
Jun 13, 9:38 AM CDTSpecial Marine WarningLIX52 min
Jun 13, 11:34 AM CDTSpecial Marine WarningLIX56 min
Jun 13, 1:04 PM CDTSpecial Weather StatementLIXJefferson41 min
Jun 13, 1:10 PM CDTSpecial Marine WarningLIX65 min
Jun 13, 2:05 PM CDTSpecial Marine WarningLIX55 min
Jun 13, 2:45 PM CDTSpecial Marine WarningLIX45 min
Jun 13, 2:52 PM CDTSpecial Weather StatementLIXSaint Tammany23 min
Jun 13, 3:11 PM CDTSpecial Marine WarningLIX64 min
Jun 13, 4:03 PM CDTSevere Thunderstorm WarningLIXSaint Tammany42 min
Jun 13, 4:10 PM CDTSpecial Marine WarningLIX65 min
Jun 13, 4:18 PM CDTSpecial Marine WarningLIX57 min
Jun 13, 4:33 PM CDTSpecial Weather StatementLIXSaint Bernard42 min
Jun 13, 4:44 PM CDTSpecial Weather StatementLIXSaint Tammany46 min
Jun 13, 4:55 PM CDTSpecial Weather StatementLIXJefferson35 min
Jun 13, 5:13 PM CDTSpecial Marine WarningLIX62 min
Jun 13, 5:23 PM CDTSpecial Weather StatementLIXWashington52 min
Jun 13, 5:25 PM CDTSpecial Marine WarningLIX35 min
Jun 13, 5:28 PM CDTSpecial Weather StatementLIXPlaquemines62 min
Jun 13, 5:47 PM CDTSpecial Marine WarningLIX58 min
Jun 13, 5:59 PM CDTSpecial Weather StatementLIXTangipahoa31 min
Jun 13, 6:17 PM CDTSpecial Weather StatementLIXTangipahoa28 min
Jun 13, 6:19 PM CDTSpecial Marine WarningLIX56 min
Jun 13, 6:41 PM CDTSpecial Weather StatementLIXSaint Helena, Tangipahoa64 min
Jun 13, 6:42 PM CDTSpecial Weather StatementLIXLafourche63 min
Jun 13, 6:48 PM CDTSpecial Weather StatementLIXTangipahoa27 min
Jun 13, 6:54 PM CDTSpecial Weather StatementLIXSaint Charles51 min
Jun 13, 6:56 PM CDTSpecial Marine WarningLIX64 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2021Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.